Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Compactness results in Symplectic Field Theory

Frederic Bourgeois, Yakov Eliashberg, Helmut Hofer, Kris Wysocki and Eduard Zehnder

Geometry & Topology 7 (2003) 799–888

DOI: 10.2140/gt.2003.7.799

arXiv: math.SG/0308183

Abstract

This is one in a series of papers devoted to the foundations of Symplectic Field. We prove compactness results for moduli spaces of holomorphic curves arising in Symplectic Field Theory. The theorems generalize Gromov’s compactness theorem as well as compactness theorems in Floer homology theory and in contact geometry.

Keywords

symplectic field theory, Gromov compactness, contact geometry, holomorphic curves

Mathematical Subject Classification

Primary: 53D30

Secondary: 53D05, 53D35, 57R17

References
Forward citations
Publication

Received: 19 August 2003
Accepted: 13 November 2003
Published: 4 December 2003
Proposed: Leonid Polterovich
Seconded: Robion Kirby, Simon Donaldson

Authors
Frederic Bourgeois
Universite Libre de Bruxelles
B-1050 Bruxelles
Belgium
Yakov Eliashberg
Stanford University
Stanford
California 94305-2125
USA
Helmut Hofer
Courant Institute
New York
New York 10012
USA
Kris Wysocki
The University of Melbourne
Parkville
Victoria 3010
Australia
Eduard Zehnder
ETH Zentrum
CH-8092 Zurich
Switzerland